# SDR QXEA2013013100262

- Difficulty date: January 31, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11 IS CORRODED STA X 10.0 TO X 94.8. SEAT TRACK OUT OF LIMITS DUE TO BLENDING OF CORROSION WITH A DEPTH OF .063" ON UPPER CLAW SURFACE IAW RD 8/4-53-884.  REMOVED DRIP TRAY FOM, REMOVED SEAT TRACK NR 11 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-40-07-02-01. APPLIED ALODINE IAW SRM 51-21-10-02-01.  INSTALLED SEAT TRACK 11 IAW SRM 51-42-05-02-01 AND 51-41-05-00-01 AND 51-40-15-02-01. APPLIED ALUMINIZED PAINT AND INSTALLED DRIP TRAY IAW 51-25-15-02-01 AND 51-42-05-02-01.
